EconPapers    
Economics at your fingertips  
 

The Theil Indices in Parametric Families of Income Distributions—A Short Review

José María Sarabia, Vanesa Jordá and Lorena Remuzgo

Review of Income and Wealth, 2017, vol. 63, issue 4, 867-880

Abstract: The Theil indices (Theil, ) are widely used measures for studying the degree of concentration and inequality in size income distributions. Their property of decomposability makes these indices especially useful in applied economic analysis. This paper is a synthetic review of the Theil indices for the most important and popular parametric income distributions. Extensions to higher dimensions are sketched.

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
https://doi.org/10.1111/roiw.12260

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:revinw:v:63:y:2017:i:4:p:867-880

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0034-6586

Access Statistics for this article

Review of Income and Wealth is currently edited by Conchita D'Ambrosio and Robert J. Hill

More articles in Review of Income and Wealth from International Association for Research in Income and Wealth Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:revinw:v:63:y:2017:i:4:p:867-880